# SDR 2001UALA01451

- Difficulty date: July 20, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 38,135 hours, 6,118 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: L1 Door
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMER EXIT LIGHT IS BROKEN.
